# SDR FDEA201206142245

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 60,822 hours, 21,172 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR SYS "STATUS MESSAGE".  RESET SYSTEM ON PANEL AND TESTED IAW AMM 52-32-00 .  : MAIN CARGO DOOR WORKS FINE ON ARRIVAL.  (OPENING  & CLOSING).  WITHOUT STATUS MESSAGE.
